Title

Productivity based real incomes policy

Document Type

Journal article

Source Publication

Journal of Economic and International Relations

Publication Date

1-1-1987

Volume

1

Issue

4

First Page

343

Last Page

353

Publisher

Asian Research Service

Print ISSN

10131809

Language

English

Recommended Citation

Ho, L. S. (1987). Productivity based real incomes policy. Journal of Economic and International Relations, 1(4), 343-353.

This document is currently not available here.

Share

COinS